# SDR SWIA200616579

- Difficulty date: April 12, 2006
- Submitted: April 17, 2006
- Operation: Air carrier
- Aircraft: N443SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7638
- Aircraft time: 11,030 hours, 8,748 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ONE OVERHEAD EMERGENCY FLOODLIGHT IS INOP.  REPLACED OVERHEAD EMERGENCY FLOODLIGHT BULB.  OPERATIONAL CHECK GOOD.
